# SDR SIMA20160322005

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 271 hours, 220 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE LT FAULT & BRAKE RT FAULT ADVISORY MSG ON APPROACH, DECLARED EMER.  MSGS ON EICAS WHEN GEAR SELECTED DOWN.  REPEAT WRITE UP.  CORRELATED CMC FAULT MSGS =324411001BCM & 32411005BCM, OT PR PULSE FLTS.  PERFORMED IBIT BCM1 PR PULSE INT TEST IAW FIM 32-41-00-810-823A, UNABLE TO DUPLICATE.  MAIN BRAKE SYS OPERATIONS CHECKED OK IAW AMM CH 32-41-00.
